# SDR SWAA2024121373093

- Difficulty date: November 6, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR PLATE ON ACCESS PANEL 192CR OF BODY FAIRING AT LOWER FUSELAGE 2024-691628<[01] REPLACED PLATE ON ACCESS PANEL 192CR OF BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-04 AND DWG 14947231 SHEET 20 REV A AND MEASURES OF WEAR IS: D: 0.040?   APPLIED TORQUE 22.5 INCH.LB TOOL USED: TORQUE P/N: QD1R50; S/N: 0716079441 ; DUE DATE: 12-OCT-25  DIGITAL CALIPER P/N: 2340A11; S/N: B17119057; DUE DATE: 17-OCT-25.
